Open Access Repository

Items where Author is "Krzysik, OA"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Forbes, LK ORCID: 0000-0002-9135-3594 and Krzysik, OA 2017 , 'Compressibility effects on outflows in a two-fluid system. 2. Point source in spherical geometry' , Journal of Engineering Mathematics, vol. 107, no. 1 , pp. 151-166 , doi: 10.1007/s10665-017-9920-z.

Forbes, LK ORCID: 0000-0002-9135-3594 and Krzysik, OA 2017 , 'Shock-jump conditions in a general medium: weak-solution approach' , Shock Waves, vol. 27, no. 3 , pp. 457-466 , doi: 10.1007/s00193-016-0695-3.

Krzysik, OA and Forbes, LK ORCID: 0000-0002-9135-3594 2017 , 'Compressibility effects on outflows in a two-fluid system. 1. Line source in cylindrical geometry' , Journal of Engineering Mathematics, vol. 107, no. 1 , pp. 133-150 , doi: 10.1007/s10665-017-9922-x.

This list was generated on Mon May 17 02:09:28 2021 AEST.
TOP